# SDR SIMA20170120003

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,266 hours, 29,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24727
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EXTERNAL EMERGENCY LIGHTS FAIL TO ILLUMINATE.  REMOVED AND REPLACED  POWER SUPPLY AND BATTERY IAW AMM 33-50-04. OPS CHECKED GOOD.
